# SDR AALA20060633

- Difficulty date: August 30, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 9D BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
